# SDR SWAA2025021389623

- Difficulty date: January 25, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 71,777 hours, 37,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.MULTIPLE SPOT WITH CORROSION ON FCB DOOR CUTOUT SURROUND THRESHOLD BS440+6 TO BS460+13 RBL30;WL156<[01] FCB DOOR CUTOUT SURROUND THRESHOLD REPAIR BY REPLACEMENT PER 51-10-02-0G-0. RECIVED NEW WEB P/N 654A0003-58 LOT. 1588648-1 LOCATED AND DRLLED NEW WEB IAW SRM 51-40-05 AND DWG 143A8122 REV:- INSTALLED REPLACEMENT THRESHOLD WEB IAW SRM 51-40-02-0G-0 & DWG 143A8330 REV A;[02] VERIFIED CORRECTIVE ACTION;[03] CORRECTIVE ACTION VERIFIED ENTRY 2.
